MathSciNet Relay Station
MathSciNet bibliographic data
MR2053976 42C15 (46C99 47B99 58B10)
Corach, Gustavo; Pacheco, Miriam; Stojanoff, Demetrio Geometry of epimorphisms and frames. Proc. Amer. Math. Soc. 132 (2004), no. 7, 2039–2049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement